# SDR TSAA01080

- Difficulty date: June 21, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N816AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23122
- System (JASC): 2100 · Air Conditioning System
- Part: Turbine
- Part number: 503063
- Condition: Seized
- Location: Rt Ac Pack
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - WHILE ON THE GROUND AT GATE 51 WITH APU AND ONE PACK OPERATING (RIGHT), THE CAPTAIN REPORTED SMOKE IN THE COCKPIT AND CABIN.  THE AIRCRAFT WAS EVACUATED AND CRASH CREW CALLED.  NOTE THAT THE LEFT PACK WAS ON DEACTIVATED FOR MEL 26-12 AND THE RIGHT PACK WAS OPERATING.  REMOVED AND REPLACED THE ACM, RIGHT PACK TEMP SWITCH AND WATER SEPARATOR.  OPS LEAK AND OPS CHECK OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
